Addiction: Substance Abuse Community
norco withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

norco withdrawal

I have been on Norco for the past 2+ years and added Soma to it.  I have been taking both and pretty much in zombile land.  Two days ago I got violently ill, unable to keep even water down.  I have decided to throw pills away, whcih I have done.  Am going through withdrawal, chills, sweats, diarrhea.  I know I did this to myself and I am powerless to stop it, but it is so easy to get these drugs legally.  Please give me any tips to get through this withdrawal and any suggestions are welcome.  
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
Hi njl. I am 60 days clean from 10 years of lortab abuse. I can tell you what I did to get here. First, cut off all the ways to get norco. This is probably the most important thing because you will have times of weakness and it's too easy to take one to make it better. For the first 3-5 days, it will be tough, but the most helpful thing is getting your mind ready to do this, not see how it goes, but do it. Get Epsom salts for hot baths. Soak for hours as many times as you need for restless legs. Also for restless legs, get tonic water with quinine. Canada Dry is the best. Get juices, drink lots of water, multi vitamins and mineral supplements for daily use. As much as possible, walk, walk and walk. Your brain has stopped making endorphins because of norco. Exercise will start the brain making them again. You are going to cry, be unable to sleep and have aches and chills. Get Advil for this. The severity of the withdrawals depends on the persons dose and length of abuse. Just get to day 5 however possible. Then reset a new goal. At sometime, find a behavioral counselor that can help you retrain the thoughts that got you here and new ones to move forward. SO IMPORTANT IS OUR POSITIVE THINKING TO MAKE IT!! Keep posting for support. You can do this!
Blank
Avatar_m_tn
Thanks for your suggestions.  Still feeling nauseous and have the runs but I know it will get better.  Already took one hot bath cause I couldn't stop shivering.  Am drinking juices and gingerale to try to calm my stomach.  This is my 2nd day, so hopefully symptoms will calm down soon.  Haven't slept more than 5 hours in the last two days.  Am so tired, but can't sleep.  Anyway, it's nice to know there are others who have struggled and succeeded.  Thanks again.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
34 mins ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
4113881_tn?1390588112
Blank
ActingBrandNew
Torrance, CA
2083449_tn?1381358308
Blank
Sonrissa
NV
3092482_tn?1383176848
Blank
weaver71
CA
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA